| Catalog Number |
07K63-37 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier: multiple = (b)(6).Product correction letters were issued on 12oct2018 to all architect total t3 (tt3) and free t3 (ft3) customers, using the i1000sr, i2000, or i2000sr instruments and who received one of the lots listed below.The letter instructed the customers to prevent this interaction by either separating the architect ft3 and/or architect tt3 assays by running these tests on different instruments from the following assays [architect tsh, architect t-uptake, architect hiv ag/ab combo, architect cortisol, architect lh, architect progrp, architect rhtlv-i/ii, architect total psa, architect afp, and architect free psa, architect 25-oh vitamin d], or by performing daily maintenance on the instrument prior to performing batch testing for all ft3 and/or tt3 samples.The mechanism of carryover involves carryover of poly-l-lysine (pll) from other assays into the conjugate dispense step in the ft3 and tt3 assays through adherence of the pipetting probe.Complete information for recall number 3005094123-10/22/18-001-c.
Event or Problem Description
The account observed falsely depressed architect free t3 results.The account does not run the vitamin d assay.After troubleshooting, the account stated the architect free t3 and total t3 results are only consistent when processed separate and routine after the daily maintenance.The following free t3 results were provided: (b)(6): 2.81 pg/ml, retest 2.76 pg/ml; (b)(6): 1.58 pg/ml, retest 2.5 pg/ml (retested on different equipment); (b)(6): <1.5 pg/ml, retest 2.23 pg/ml (retested on different equipment); (b)(6): 2.02 pg/ml, retest 2.06 pg/ml; (b)(6): 1.96 pg/ml, retest 2.23 pg/ml; (b)(6): 2.56 pg/ml, retest 3.22 pg/ml; (b)(6): 2.12 pg/ml, retest 2.5 pg/ml; (b)(6): 2.21 pg/ml, retest 2.35 pg/ml.No impact to patient management was reported.
Additional Manufacturer Narrative
Upon further review, the customer's issue is not associated with remedial action (3005094123-10/22/18-001-c ) and is unassigned from the field action.Through the review of this complaint, it was identified that the issue is not related to fa12oct2018a, therefore, this complaint is no longer a reportable event.